MathSciNet Relay Station
MathSciNet bibliographic data
MR2509967 03E72
Ali, M. Irfan; Feng, Feng; Liu, Xiaoyan; Min, Won Keun; Shabir, M. On some new operations in soft set theory. Comput. Math. Appl. 57 (2009), no. 9, 1547–1553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement